Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 15, NWS St. Louis, MO

April 13, 20189 counties in Missouri; Madison County, Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 13, 2018, 9:53 PM CDT for 9 counties in Missouri; Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2018, 9:53 PM CDT (02:53 UTC)
Expired
Apr 13, 2018, 11:00 PM CDT
In force
67 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 29 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 10:09 PM CDTTSTM WND DMGCedar Hill, MOCARPORT DESTROYED IN CEDAR HILL, MO.
Apr 13, 10:47 PM CDTTSTM WND DMG1 Nw Creve Coeur, MOTWO LARGE TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
-79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

708 
WUUS53 KLSX 140253
SVRLSX
ILC119-133-163-MOC071-099-183-186-187-189-219-221-510-140400-
/O.NEW.KLSX.SV.W.0015.180414T0253Z-180414T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
953 PM CDT FRI APR 13 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Monroe County in southwestern Illinois...
  Southwestern Madison County in southwestern Illinois...
  Northwestern St. Clair County in southwestern Illinois...
  St. Louis City in east central Missouri...
  St. Charles County in east central Missouri...
  Jefferson County in east central Missouri...
  Northwestern Ste. Genevieve County in southeastern Missouri...
  Eastern Washington County in east central Missouri...
  Franklin County in east central Missouri...
  St. Louis County in east central Missouri...
  Southeastern Warren County in east central Missouri...
  Northwestern St. Francois County in southeastern Missouri...

* Until 1100 PM CDT.

* At 953 PM CDT, severe thunderstorms were located along a line
  extending from near Washington to near Lonedell to Old Mines to
  near Belleview, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
  Chesterfield, Belleville, Wildwood, University City, Ballwin,
  Granite City, Wentzville, Kirkwood, Maryland Heights, East St.
  Louis, Hazelwood, Webster Groves, Ferguson, Arnold and Manchester.

This includes the following highways...
 Interstate 44 in Missouri between exits 239 and 277.
 Interstate 55 in Missouri between exits 162 and 191.
 Interstate 70 in Missouri between exits 208 and 231.

This also includes  Babler Memorial State Park, Washington State
Park, St. Francois State Park, Scott Joplin Historic Site, Route 66
State Park, Castlewood State Park, Mastodon Historic Site, Sandy
Creek Covered Bridge Historic Site, Gov. Dunklin's Grave Historic
Site, First Missouri State Capitol Historic Site, and Robertsville
State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 100 AM CDT for southwestern
Illinois...and southeastern and east central Missouri.

LAT...LON 3795 9084 3827 9096 3858 9137 3877 9105
      3892 9073 3890 9064 3887 9058 3889 9053
      3882 9017 3853 9004 3821 9004 3774 9065
      3773 9086
TIME...MOT...LOC 0253Z 229DEG 44KT 3855 9111 3835 9086 3803 9074 3775
9074

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CVKING
4 follow-up statements
234 
WWUS53 KLSX 140313
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1013 PM CDT FRI APR 13 2018

MOC186-187-221-140323-
/O.CAN.KLSX.SV.W.0015.000000T0000Z-180414T0400Z/
Ste. Genevieve MO-Washington MO-St. Francois MO-
1013 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STE. GENEVIEVE...
EASTERN WASHINGTON AND NORTHWESTERN ST. FRANCOIS COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 100 AM CDT for southwestern
Illinois...and southeastern and east central Missouri.

LAT...LON 3836 9076 3867 9121 3881 9097 3892 9074
      3891 9065 3887 9058 3889 9053 3882 9017
      3853 9004 3822 9004 3805 9041 3800 9059
TIME...MOT...LOC 0313Z 222DEG 43KT 3867 9105 3852 9080 3831 9059 3812
9053 3790 9052

$$

ILC119-133-163-MOC071-099-183-189-219-510-140400-
/O.CON.KLSX.SV.W.0015.000000T0000Z-180414T0400Z/
Monroe IL-Madison IL-St. Clair IL-St. Louis City MO-St. Charles MO-
Jefferson MO-Franklin MO-St. Louis MO-Warren MO-
1013 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR MONROE...SOUTHWESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES
IN SOUTHWESTERN ILLINOIS...ST. CHARLES...JEFFERSON...NORTHEASTERN
FRANKLIN...ST. LOUIS AND SOUTHEASTERN WARREN COUNTIES IN EAST CENTRAL
MISSOURI AND ST. LOUIS CITY...

At 1013 PM CDT, severe thunderstorms were located along a line
extending from near Marthasville to Gray Summit to near Cedar Hill
Lakes to near De Soto to Desloge, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, Belleville, Wildwood, University City, Ballwin, Granite
City, Wentzville, Kirkwood, Maryland Heights, East St. Louis,
Hazelwood, Webster Groves, Ferguson, Arnold and Manchester.

This also includes  Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Mastodon Historic
Site, Sandy Creek Covered Bridge Historic Site, Gov. Dunklin's Grave
Historic Site, First Missouri State Capitol Historic Site, and
Robertsville State Park.
 
This includes the following highways...
 Interstate 44 in Missouri between exits 251 and 277.
 Interstate 55 in Missouri between exits 170 and 191.
 Interstate 70 in Missouri between exits 203 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 100 AM CDT for southwestern
Illinois...and southeastern and east central Missouri.

LAT...LON 3836 9076 3867 9121 3881 9097 3892 9074
      3891 9065 3887 9058 3889 9053 3882 9017
      3853 9004 3822 9004 3805 9041 3800 9059
TIME...MOT...LOC 0313Z 222DEG 43KT 3867 9105 3852 9080 3831 9059 3812
9053 3790 9052

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CVKING
417 
WWUS53 KLSX 140331
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1031 PM CDT FRI APR 13 2018

MOC071-219-140340-
/O.CAN.KLSX.SV.W.0015.000000T0000Z-180414T0400Z/
Franklin MO-Warren MO-
1031 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
SOUTHEASTERN WARREN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 100 AM CDT for southwestern
Illinois...and east central Missouri.

LAT...LON 3822 9004 3822 9039 3841 9047 3852 9060
      3858 9073 3864 9073 3859 9078 3860 9083
      3866 9096 3881 9096 3888 9081 3892 9074
      3891 9072 3891 9065 3887 9058 3887 9055
      3889 9053 3882 9017 3853 9004
TIME...MOT...LOC 0330Z 192DEG 24KT 3881 9085 3866 9060 3845 9039 3826
9033

$$

ILC119-133-163-MOC099-183-189-510-140400-
/O.CON.KLSX.SV.W.0015.000000T0000Z-180414T0400Z/
Monroe IL-Madison IL-St. Clair IL-St. Louis City MO-St. Charles MO-
Jefferson MO-St. Louis MO-
1031 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR MONROE...SOUTHWESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES
IN SOUTHWESTERN ILLINOIS...ST. CHARLES...NORTHEASTERN JEFFERSON AND
ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 1030 PM CDT, severe thunderstorms were located along a line
extending from Wentzville to Chesterfield to near Arnold to near
Valmeyer, moving north at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, Belleville, Wildwood, University City, Ballwin, Granite
City, Wentzville, Kirkwood, Maryland Heights, East St. Louis,
Hazelwood, Webster Groves, Ferguson, Arnold and Manchester.

This also includes  Babler Memorial State Park, Scott Joplin Historic
Site, Castlewood State Park, Mastodon Historic Site, Gov. Dunklin's
Grave Historic Site, and First Missouri State Capitol Historic Site.
 
This includes the following highways...
 Interstate 44 in Missouri between exits 269 and 277.
 Interstate 55 in Missouri between exits 178 and 191.
 Interstate 70 in Missouri between exits 208 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 100 AM CDT for southwestern
Illinois...and east central Missouri.

LAT...LON 3822 9004 3822 9039 3841 9047 3852 9060
      3858 9073 3864 9073 3859 9078 3860 9083
      3866 9096 3881 9096 3888 9081 3892 9074
      3891 9072 3891 9065 3887 9058 3887 9055
      3889 9053 3882 9017 3853 9004
TIME...MOT...LOC 0330Z 192DEG 24KT 3881 9085 3866 9060 3845 9039 3826
9033

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CVKING
898 
WWUS53 KLSX 140351
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1051 PM CDT FRI APR 13 2018

ILC133-MOC099-140401-
/O.CAN.KLSX.SV.W.0015.000000T0000Z-180414T0400Z/
Monroe IL-Jefferson MO-
1051 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR MONROE AND NORTHEASTERN
JEFFERSON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 100 AM CDT for southwestern
Illinois...and east central Missouri.

LAT...LON 3853 9027 3855 9039 3870 9070 3887 9058
      3887 9055 3889 9053 3882 9017 3853 9004
TIME...MOT...LOC 0351Z 194DEG 36KT 3869 9065 3869 9043 3853 9019 

$$

ILC119-163-MOC183-189-510-140400-
/O.CON.KLSX.SV.W.0015.000000T0000Z-180414T0400Z/
Madison IL-St. Clair IL-St. Louis City MO-St. Charles MO-
St. Louis MO-
1051 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...CENTRAL ST. CHARLES AND CENTRAL ST. LOUIS
COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 1051 PM CDT, severe thunderstorms were located along a line
extending from Spirit of St. Louis Airport to near Creve Coeur to
Dupo, moving north at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
Belleville, University City, Ballwin, Granite City, Kirkwood,
Maryland Heights, East St. Louis, Hazelwood, Webster Groves,
Ferguson, Creve Coeur, Overland, Clayton, Cahokia and Jennings.

This also includes  Scott Joplin Historic Site and First Missouri
State Capitol Historic Site.
 
This includes the following highways...
 Interstate 44 in Missouri near exit 277.
 Interstate 70 in Missouri between exits 222 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 100 AM CDT for southwestern
Illinois...and east central Missouri.

LAT...LON 3853 9027 3855 9039 3870 9070 3887 9058
      3887 9055 3889 9053 3882 9017 3853 9004
TIME...MOT...LOC 0351Z 194DEG 36KT 3869 9065 3869 9043 3853 9019 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CVKING
548 
WWUS53 KLSX 140355
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1055 PM CDT FRI APR 13 2018

ILC119-163-MOC183-189-510-140405-
/O.EXP.KLSX.SV.W.0015.000000T0000Z-180414T0400Z/
Madison IL-St. Clair IL-St. Louis City MO-St. Charles MO-
St. Louis MO-
1055 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON AND
NORTHWESTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...CENTRAL
ST. CHARLES AND CENTRAL ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI
AND ST. LOUIS CITY WILL EXPIRE AT 1100 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A tornado watch remains in effect until 100 AM CDT for southwestern
Illinois...and east central Missouri.

LAT...LON 3853 9027 3855 9039 3870 9070 3887 9058
      3887 9055 3889 9053 3882 9017 3853 9004
TIME...MOT...LOC 0355Z 229DEG 44KT 3872 9061 3872 9039 3856 9015 

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:12 PM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, Apr 13, 4:12 PM CDT, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
412 PM CDT Fri Apr 13 2018

.SHORT TERM...  (Through Late Saturday Afternoon)
Issued at 411 PM CDT Fri Apr 13 2018

Deep closed low aloft over the northwest Kansas is winding its way
slowly to the east.  The surface low is now over southeast Nebraska
with the trailing cold front/dryline moving into eastern Kansas.
Several clusters of thunderstorms have formed along and ahead of the
front in Kansas, Oklahoma and Arkansas.  After some divergence
earlier in the day, the CAMs are mostly centered around the idea
that the thunderstorm clusters will solidify into line that will
move through lower and mid Mississippi Valley this evening.  RAP CAPE
forecasts this evening really fall off after 02-03Z...so not sure
how much potential for severe weather there is...and fairly
substantial surface based CINH remains in place into the evening.
Therefore, think the storms will be weakening as they move into our
CWFA after 00-01Z.  That being said, ~1000 J/Kg MUCAPE and 45+kts of
deep layer shear is plenty for a few severe storms.  Will have to
initially watch for both damaging wind and large hail, but the wind
threat should diminish as the evening progresses and the boundary
layer stabilizes.  The stratiform precip region behind the line of
convection may linger over our eastern Illinois counties and
southeast Missouri til near daybreak on Saturday morning, but much
of the CWFA should be dry.

The cold front will continue moving east on Saturday morning and
should be through central Missouri by 15-16Z.  Another round of
thunderstorms is possible along and ahead of the cold front
Saturday...and there is another severe threat over parts of central
Illinois near the tipple-point just ahead of the low where mid
level lapserates approach 9C.  Think the primary threat will be large
hail due to the steep lapserates, but 0-6km shear is approaching
50kts and the the cold/warm front interface will be near there as
well which will add additional low level vorticity.  Will have to
watch closely for possible supercell development.

Carney

.LONG TERM...  (Saturday Night through Next Friday)
Issued at 411 PM CDT Fri Apr 13 2018

An upper trough and low pressure system will move across north central
Missouri and western Illinois on Saturday night into Sunday. Some wrap
around moisture and strong cold air advection will provide for a chance
of a brief rain/snow mix over the northern two thirds of the forecast
area on late Saturday night into Sunday morning. The precipitation type
will then be all liquid shortly after sunrise on Sunday. All
precipitation will exit the forecast area by Sunday night. High
pressure will move into the Central Plains immediately behind the
exiting upper trough by late Sunday night into Monday morning.
The weather will remain dry on Monday as high pressure moves away
from the forecast area. A cold front and attendant low will
approach the forecast area on Tuesday night into Wednesday. At
this time, it appears only scattered showers will be possible in
far north central Missouri on Tuesday night into Wednesday. The
cold front is expected to clear the area by Wednesday afternoon.
High pressure will move south from the Northern Plains into the
Central Plains, then to the Ohio Valley by Friday afternoon.
Temperatures will climb from below climatological average at the
end of the weekend to at or above normal values through the middle
of next week.

Kelly

&&

.AVIATION...  (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1249 PM CDT Fri Apr 13 2018

Showers and a few thunderstorms will continue to move north-
northeast across northeast Missouri and west central/south central
Illinois this afternoon. The rain is very light at this time, so
expect VFR conditions to prevail across most of the area. The
exception is southeast Missouri and parts of southwest Illinois
where an MVFR cloud deck developed earlier in the day and will
likely persist this afternoon into the evening. Heavy
thunderstorms are expected to develop over the southeast Plains
later this afternoon and move northeast into Missouri and Illinois
this evening. Guidance suggest that the thunderstorms will move
from southwest Missouri into east central Missouri sometime
between23-02Z...and may bypass central Missouri
altogether...however cannot totally rule out storms in central
Missouri at this time. Storms should be exiting the forecast area
into eastern Illinois between 08-10Z. Another round of showers and
a few storms is possible on Saturday...mainly over Illinois.

SPECIFICS FOR KSTL:

VFR flight conditions and some isolated showers are expected to
prevail at Lambert through the afternoon. A wave of heavy
thunderstorms which will bring MVFR and possibly IFR cigs/vsbys to
Lambert is expected between 02-05Z. Lingering rain showers may
continue to impact the terminal through 08-10Z. Ceilings should
lift Saturday morning, but not very confident in timing at this
time.

Carney

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     58  70  40  47 /  80  40  20  30
Quincy          56  64  37  41 /  50  40  30  40
Columbia        52  61  35  41 /  60  20  20  40
Jefferson City  52  61  36  42 /  60  20  20  40
Salem           59  71  42  50 /  80  40  40  30
Farmington      57  68  37  46 /  90  30  20  20

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 13, 3:43 PM CDT, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
343 PM CDT Fri Apr 13 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
343 PM CDT Fri Apr 13 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

A few strong to severe thunderstorms will move into the area
late this afternoon and tonight. Damaging winds will be the
primary threat, with large hail and tornadoes also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong to severe thunderstorms will be possible on Saturday
afternoon over Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather to the
National Weather Service.

Tilly

In the hours before

Special weather statement, Apr 13, 8:31 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service St Louis MO
831 PM CDT FRI APR 13 2018

MOZ051-052-060-140215-
Montgomery MO-Lincoln MO-Warren MO-
831 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...MONTGOMERY
AND NORTHERN WARREN COUNTIES UNTIL 915 PM CDT...

At 831 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Florence, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Troy, Warrenton, Montgomery City, Davis, New Florence, Jonesburg,
Truesdale, Hawk Point, Bellflower, Big Spring, Mineola, High Hill,
Silex, Rhineland, Truxton, McKittrick, Cave, Olney, Danville and
Americus.

This includes Interstate 70 in Missouri between exits 170 and 193.

This also includes  Cuivre River State Park and Graham Cave State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 100 AM CDT for east central
Missouri.

LAT...LON 3889 9163 3912 9131 3913 9083 3877 9112
      3869 9161 3870 9164
TIME...MOT...LOC 0131Z 230DEG 47KT 3886 9148

Glass
Local storm report, Apr 13, 9:19 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND DMG     STEELVILLE              37.97N 91.36W
04/13/2018                   CRAWFORD           MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN TOWN.

&&

KD
Special weather statement, Apr 13, 9:24 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service St Louis MO
924 PM CDT FRI APR 13 2018

ILZ098-MOZ036-052-140315-
Calhoun IL-Pike MO-Lincoln MO-
924 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALHOUN COUNTY IN
SOUTHWESTERN ILLINOIS...CENTRAL LINCOLN COUNTY IN EAST CENTRAL
MISSOURI AND SOUTHEASTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI
UNTIL 1015 PM CDT...

At 924 PM CDT, Doppler radar was tracking a strong thunderstorm near
Davis, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Troy, Elsberry, Moscow Mills, Davis, Hardin, Eolia, Fountain N'
Lakes, Batchtown, Silex, Foley, Hamburg, Paynesville, Whiteside,
Annada, Cave, Mozier and New Hope.

This also includes  Cuivre River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3914 9062 3905 9060 3891 9102 3922 9110
      3939 9063
TIME...MOT...LOC 0224Z 237DEG 33KT 3910 9097

Glass

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:05 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage40 min
Apr 13, 8:31 PM CDTSpecial Weather StatementLSXLincoln, Montgomery44 min
Apr 13, 8:44 PM CDTSevere Thunderstorm WarningLSXCrawford46 min
Apr 13, 8:51 PM CDTTornado WarningLSXCrawford24 min
Apr 13, 9:13 PM CDTTornado WarningLSXCrawford, Franklin, Washington47 min
Apr 13, 9:24 PM CDTSpecial Weather StatementLSXLincoln51 min
Apr 13, 10:32 PM CDTSpecial Weather StatementLSXSainte Genevieve43 min
Apr 13, 10:36 PM CDTSpecial Weather StatementLSXReynolds39 min
Apr 14, 5:48 AM CDTRiver Flood WarningLSXReynolds27 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.